# SDR KY7A20170731001

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 29,593 hours, 39,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032073
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED THAT SMOKE FILLED THE CABIN APPROXIMATELY 30 MINUTES AFTER TAKEOFF.  PILOT PERFORMED CHECKLIST PROCEDURES AND WAS ABLE TO STOP THE SMOKE.  AFTER LANDING, THE SOURCE OF THE SMOKE WAS INVESTIGATED AND FOUND TO HAVE ACTUALLY BEEN A FINE MIST OF HYDRAULIC FLUID COMING FROM A CRACKED LANDING GEAR DOWN LINE RUNNING THROUGH THE COCKPIT. THE CREW ALSO NOTED AN ACCUMULATION OF HYDRAULIC FLUID UNDER THE LT RUDDER PEDALS. MX REPLACED THE FAULTY LINE AND OPERATIONALLY CHECKED THE SYSTEM, NOTING NO FURTHER ANOMALIES.
